# SDR CALA2017072802403

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 91,719 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 59 LR IS BROKEN AND MISSING HALF OF THE LIGHT. SEAT EMERGENCY PATH LIGHT ASSY REPLACED AND TEST NORMAL PER AMM 33-51-12-332-001-002 AT SEAT 59L. OPS CHECKED LIGHTS. OPS CHECK GOOD.
